MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBH100502A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that the lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2019, the patient was implanted with gore® viabahn® endoprostheses to treat a popliteal aneurysm.It was reported a.035 guidewire was used during the procedure.The sheath brand and size are reportedly unknown.It was reported during deployment, the deployment line broke and the device was partially opened approximately 98 percent.The physician reportedly stated is unknown what caused the deployment line to break.It was reported the catheter was cut in order to gain access to the remaining deployment line.The deployment line was pulled and the device was reportedly completely opened.However, a portion of the deployment line remained in the patient¿s body and could not be retrieved.The procedure was completed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: corrected conclusion code.Engineering evaluation states, based on the evaluation of the device, the following observations were made: the deployment knob, deployment line, and delivery catheter were returned.There was approximately 148 cm of deployment line attached to the deployment knob with two 5 cm single fibers coming off of the end of the deployment line.The delivery catheter appeared cut and was returned in two sections.The first section included the hub with the shrink sleeve.The second section was approximately 123 cm of delivery catheter including the distal shaft, upon which the endoprosthesis was mounted, and the distal tip.The remainder of the device was unremarkable.Engineering evaluation conclusion(s) are: deployment line broken.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9500958
Report Number2017233-2019-01261
Device Sequence Number13973188
Product Code PFV
UDI-Device Identifier00733132623211
UDI-Public00733132623211
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model NumberVBH100502A
Device Catalogue NumberVBH100502A
Device Lot Number20865667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight115